# SDR UPS00832505

- Difficulty date: April 14, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LWR CARGO PIT AT FS 1220 - 1230 CROSS SLIDE AFT TORQUE BOX UPPER WEB CORRODED FROM LONG 33L - 34-R UNDERSIDE OF WEB.  REMOVE FITTING, DOOR GUIDE AND GUIDE SPLICE.  REMOVE CORROSION, ALODINE & PRIME.  INSTALL NEW FITTING AND REINSTALL DOOR GUIDE AND GUIDE SPLICE.
